# SDR FDEA201109063709

- Difficulty date: September 6, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AYB703511
- Condition: Cracked
- Location: Bs 1273 L43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AUX CTR TANK - BS 1273 LONGERON 43L, (RIB 8 FROM FWD) FOUND CRACK ON THE CLIP ANGLE.  REMOVED AND REPLACED AS PER SRM51-31-01 REV 47.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
